Functions of a quaternion variable which are gradients of real-valued functions.
Aequationes mathematicae, Tome 31 (1986), pp. 109-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137147,
author = {R.R. Kocherlakota},
title = {Functions of a quaternion variable which are gradients of real-valued functions.},
journal = {Aequationes mathematicae},
pages = {109--117},
year = {1986},
volume = {31},
zbl = {0603.30058},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137147/}
}
R.R. Kocherlakota. Functions of a quaternion variable which are gradients of real-valued functions.. Aequationes mathematicae, Tome 31 (1986), pp. 109-117. http://geodesic.mathdoc.fr/item/AM2_1986__31_137147/